# SDR DALA2022103107053

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 67,098 hours, 8,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 19A, 32A EMERGENCY SEAT LIGHT INOP. CORRECTIVE ACTION: RECONNECTED 19A AND 32A EMERGENCY SEAT LIGHT CONNECTORS. (9443872)
